# SDR ASAA201805214708

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 40,999 hours, 12,121 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Elastomer
- Part number: 3400018160
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW T/C 78472002, NR 2 ENG STEP 32, PLATFORM LOCATION 2, 8, 12, 13, 14, & 17 HAD MISSING, TORN OR UNBONDED ELASTOMERS.  ACFT GROUNDED.  REMOVED & REPLACED THE PLATFORMS IAW AMM 72-21-00 AND T/C 78472002.
